# SDR DL757971879

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002
- Condition: Dented
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 6 L/E SLAT WAS PUNCTURED ON ITS UPPER SURFACE, 16 OB FROM THE IB EDGE, AND 3 FWD OF THE TE.  THE TE WEDGE IS MF FROM ALUMINUM HONEYCOMB WITH ALUMINUM FACESHEETS.  THE TE WEDGE IS THE SUBJECT OF TWO AD'S, THEREFORE THIS ER/A WILL AUTHORIZE REPAIR.
